Comment on star-star relations in statistical mechanics and elliptic gamma-function identities

Citation

Bazhanov, V, Kels, A & Sergeev, S 2013, 'Comment on star-star relations in statistical mechanics and elliptic gamma-function identities', Journal of Physics A: Mathematical and Theoretical, vol. 46, no. 15, pp. 152001 (1-7).

Year

2013

Field of Research

  • Mathematical Physics

Updated:  26 January 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers